Do Pheros throw off your cycle?

I have noticed..maybe its a coincedence that when I wear anything with copulins for a couple days in a row, and my period is due, it throws it off. As soon as I don’t wear it for a day I get my period. Has anyone else had this experience, and do you think it is possible it is a coincedence? That isn’t harmful at all either right?

wow thats really interesting! Mine comes same time as usual even with wearing lotsocops i’m sure that is just because of my birth control though. I would like to see what other women have to say.

yes, i have. i think it’s because of like how when two girls hang out there cycles sinc up, an your body is smelling copulins like another girl is around a lot, and she’s ovulating, which happnes at the middle of your cycle. it sucks.

Very interesting data!

With mice, the cycle syncronization continues if they are seperated but the air flows between their cages. When the airflows are isolated the synchronization stops.

Since I have been wearing pheros/and cops, I noticed my cycle was a little off too!

Glad to know its not just me! :slight_smile:

yep, ovulation and menses. don’t put it on ur skin that helps some.

In the first few months of using cops mine changed but then it regulated and has been fine since.

Where do you put it then :confused: I would never put it on my cloths the smell would never come out. Come to think of it, its the smell that causes this so it dosnt matter if you put it on your cloths or skin. So far testing shows that Cops are really the only mone that can effect your cycle this way but new information is discovered everyday.

Tisha

I wear them on my clothing and it still has the same effects a lil’ bit on the skin.

What the copulins or the pheromones ?

All mones should be worn on the skin, just like nature intended it. Cloth is absorbant and will hold on to the mone molecules. It cuts down of diffusion and distance alot.

If you have to wear them on your cloths then by all means do it. If you get rashes or are covered up all the time for winter, but just know you will get stronger results from skin applications.

Tisha